# SDR FDEA201101070071

- Difficulty date: January 7, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 52,285 hours, 11,523 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 8550
- Part serial: 3352
- Condition: False Activation
- Location: Cargo Bay
- Part time: 52,275 hours, 11,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AT FL320 CARGO FIRE, LOWER AFT DISPAYED WITH MASTER WARNING, LEVEL 3 ALERT AND   AURAL TONE.  DISCHARGED BOTH BOTTLES DURING REMAINDER OF FLIGHT.  ON ARRIVAL CHECKED AFT AND CTR CARGO COMPARTMENTS, NO SIGN OF FIRE OR SMOKE.  MANUAL CARGO FIRE TEST CARRIED OUT, NO FAULTS OBSERVED.  BOTH FIRE BOTTLES WERE DISCHARGED AND AGENT LOW LIGHTS ILLUMINATED.  AS A PRECAUTION, NEED TO INOP   SMOKE DETECTORS IN AFT AND BULK COMPARTMENTS,  HENCE ALL 5 SMOKE DETECTOR   UNITS DISCONNECTED.  ACFT OK FOR SERVICE.
